MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC INTERNAL PEDIATRIC PADDLE SET; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC INTERNAL PEDIATRIC PADDLE SET; DEFIBRILLATOR
Model Number M4735A
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); Unspecified Heart Problem (4454)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that during a ventricular rhythm problem of the patient at the end of the intervention, they needed to use the defibrillation paddles.At the moment of the shock, the defibrillator turned off and the shock was not administered.The paddles seem to have created an electrical short-circuit.
 
Additional Manufacturer Narrative
Updated summary, catalog item identifier and code grids.
 
Event or Problem Description
This report is based on information provided by philips remote service engineer (rse) and has been investigated by the philips complaint handling team.Philips received a complaint on the als device indicating that shock was not delivered.During a ventricular rhythm problem of the patient at the end of the intervention, they needed to use the defibrillation paddles.At the moment of the shock, the defibrillator turned off and the shock was not administered.The paddles seem to have created an electrical short-circuit.The device stopped and restarted.The customer was advised to replace the paddles.The device remains at the customer site and no further evaluation is warranted at this time.Based on the information available and the testing conducted, the cause of the reported problem was a malfunction of paddles.The reported problem was confirmed.The customer was informed that the paddles needed to be replaced, however, we are unable to confirm additional details as the customer did not respond to requests for additional information.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTERNAL PEDIATRIC PADDLE SET
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key18158924
Report Number3030677-2023-04562
Device Sequence Number7999522
Product Code MKJ
UDI-Device Identifier00884838002104
UDI-Public00884838002104
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM4735A
Device Catalogue NumberM4735A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown